# SDR ASAA11510715

- Difficulty date: November 8, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 6,050 hours, 1,935 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON APPROACH TO 16R IN SEA ATTEMPTED TO MAKE A LEG INTERCEPT AND THE FMC FROZE.  AFTER A FEW MOMENTS VTK SHOWED ON MAP DISPLAY AND A MAP SHIFT OCCURRED.  FMC THEN DROPPED TO "HOME" (MENU) PAGE AND WAS UNRESPONSIVE.  AFTER SEVERAL MINUTES FMC DID BECOME RESPONSIVE AGAIN WITH BLUE LETTERING SHOWING AT THE TOP OF THE LEGS PAGE.  FMC LEFT AND RIGHT SENSOR STATUS PAGE NORMAL.  FMC LEFT AND RIGHT SHOW PGM FAULT.  PERFORMED FIM TASK 34 61 0 TASK 807 FOUND NORMAL.  GROUND VERIFICATION SUCCESSFUL PER SEAMC REF MM 34 61 0.
